MAUDE Adverse Event Report: ABBOTT MEDICAL TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number TFGT-21A
Medical Device Problem Code Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Dyspnea (1816); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 11/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2021, a 21mm trifecta gt valve was implanted for valve replacement surgery.On (b)(6) 2024, the patient began experiencing shortness of breath and confirmed that the valve was leaking.A transcatheter aortic valve replacement (tavr) was performed through the femoral artery.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
An event of patient experiencing shortness of breath and central regurgitation after three years of trifecta valve implant was reported.A more comprehensive assessment, including histopathological examination of the valve tissue could not be performed as the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The device history record was also reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.The reported hospitalization and surgical intervention were due to a transcatheter aortic valve replacement.
 
Event or Problem Description
N/a.

Brand Name
TRIFECTA¿ GT VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23889337
Report Number2135147-2025-07699
Device Sequence Number4706217
Product Code LWR
UDI-Device Identifier05415067018212
UDI-Public(01)05415067018212(17)241025
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2024
Device Model NumberTFGT-21A
Device Catalogue NumberTFGT-21A
Device Lot Number7739848
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale